New York, 2013Damaging Winds in New York, July 1, 2013
July 1, 2013 · NWS OKX · 2 events in 1 county or zone
An upper level impulse triggered an area of strong to severe thunderstorms along a stationary front situated just west of the Tri-State area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $4,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level impulse triggered an area of strong to severe thunderstorms along a stationary front situated just west of the Tri-State area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 1, 6:52 AM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Jul 1, 6:52 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
752 AM EDT MON JUL 1 2013
.SYNOPSIS...
THE AREA REMAINS POSITIONED BETWEEN A STATIONARY FRONT TO THE WEST
AND A STRONG BERMUDA HIGH TO THE EAST THROUGH TONIGHT. THE STRONG
SUBTROPICAL HIGH OVER THE WESTERN ATLANTIC WILL REMAIN IN CONTROL
OF THE WEATHER ACROSS THE TRI-STATE AREA THROUGH THE UPCOMING
WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST UPDATED TO REFLECT AREA OF SHOWERS AND THUNDERSTORMS
DEVELOPING OVER ORANGE COUNTY AT THIS TIME. SLOW MOVEMENT EASTWARD
IS EXPECTED THROUGHOUT THE MORNING. HEAVY RAINFALL IS ASSOCIATED
WITH THESE SHOWERS AND THUNDERSTORMS. WITH TRAINING A CONCERN AND RECENT
HEAVY RAINFALL...ESPECIALLY IN ORANGE COUNTY...FLASH FLOODING IS A
POSSIBILITY.
A WEAK SHORTWAVE ALONG A STALLED FRONTAL BOUNDARY CURRENTLY
STRETCHING FROM CENTRAL MAINE...SOUTHEAST INTO CENTRAL
PENNSYLVANIA...WILL LIFT NNEWD. THIS AREA OF SHOWERS AND
THUNDERSTORMS WILL GROW IN COVERAGE AS THE MORNING PROGRESS WITH
OROGRAPHIC LIFT IN CONJUNCTION WITH ANY LIFT FROM THE WEAKENING
FRONTAL BOUNDARY. PWATS OF AROUND 2 INCHES SEEN IN THE 00Z
SOUNDING AND IN THE FORECAST AS WELL AS 3 HOUR FLASH FLOOD
GUIDANCE IN PORTIONS OF THE LOWER HUDSON VALLEY INTO NORTHEAST NJ
OF BETWEEN 1-2 INCHES. THE HRRR HAS BEEN CONSISTENT FROM RUN TO
RUN WITH AN AREA OF MODERATE TO HEAVY RAINFALL OVER THIS AREA.
THIS...IN CONJUNCTION WITH A LOW LEVEL JET MOVING INTO THE
AREA...AS WELL AS RECENT HEAVY RAINFALL IN PORTIONS OF THE
PREVIOUSLY MENTIONED AREAS WILL MEAN FLASH FLOODING IS POSSIBLE
THROUGH THIS EVENING. FOR ALL OTHER AREAS...SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE THROUGHOUT THE DAY...BUT THESE
AREAS WILL BE FARTHER AWAY FROM THE FRONTAL BOUNDARY...AND HAVE
NOT RECEIVED AS MUCH RAIN RECENTLY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL DECREASE OVER
THE AREA AS BERMUDA HIGH PRESSURE CONTINUES TO BUILD INTO THE
REGION MONDAY NIGHT. POPS INCREASE AGAIN ON TUESDAY WITH A MOIST
AIRMASS IN PLACE...AND SOME WEAK LIFTING WITH THE WEAK BOUNDARY
STILL IN THE VICINITY...HOWEVER THE CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL NOT BE AS HIGH MONDAY.
THERE IS A HIGH RIP CURRENT RISK AT ATLANTIC BEACHES INTO MONDAY
EVENING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS CONTINUE TO RETROGRADE THE SUBTROPICAL HIGH OVER THE
WESTERN ATLANTIC INTO THE MID ATLANTIC STATES BY NEXT WEEKEND. THIS
WILL MEAN A CONTINUATION OF WARM...MUGGY CONDITIONS. HOWEVER...THE
RIDGING WILL ALSO ALLOW FOR DRYING AND WARMING OF THE VERTICAL
COLUMN...WHICH IN TURN WILL ALLOW THE CONVECTION TO BECOME MORE
DIURNAL IN NATURE. THE DRYING PROFILE AND A WIND SHIFT TO THE W/SW
BY NEXT WEEKEND WILL ALSO ALLOW FOR A GRADUAL WARMUP. 85H TEMPS
DURING THIS TIME WILL AVERAGE 16 TO 18 DEG C. HEIGHTS BEGIN TO FALL
FRI INTO SAT AS SHORT WAVES IN THE WESTERLIES BEGIN TO IMPINGE ON
THE NORTHERN FLANK OF THE RIDGE. CONVECTION THOUGH STILL APPEARS TO
BE SCT IN NATURE NEXT WEEKEND WITH NO STRONG TRIGGER OR DYNAMICS TO
RELY ON.
HIGHS DURING THIS TIME WILL GENERALLY BE IN THE MID TO UPPER 80S
INLAND AND THE UPPER 70S TO LOWER 80S ALONG THE IMMEDIATE COAST.
LOWS WILL BE AROUND 70. THIS IS ABOUT 5 DEGREES ABOVE NORMAL.
&&
.AVIATION /12Z MONDAY THROUGH FRIDAY/...
VARYING CONDITIONS THROUGH THE DAY WITH PERIODS OF PCPN.
ONE AREA OF HIGH CONFIDENCE IS WINDS...WHICH SHOULD REMAIN
SOUTHERLY THROUGH THE DAY. INITIALLY BETWEEN 5 AND 10 KTS...EXPECT
TO INCREASE BETWEEN 10 AND 15 KTS BY THIS AFTN...LASTING INTO THE
EVENING.
MOD CONFIDENCE ON THE TIMING/COVERAGE OF THE DEVELOPMENT OF SCT
SHOWERS WITH AN ISOLATED THUNDERSTORM THIS MORNING AND THEN AGAIN
LATER THIS AFTN...WITH SOME OF THE STORMS PRODUCING HEAVIER RAINS.
HIGHER CONFIDENCE OF TSTM ACTIVITY OCCURRING AT SITES WEST OF
NYC...THOUGH A STRAY TSTM COULD MAKE IT INTO THE CITY TERMINALS.
EXPECTING JUST SHRA OVER LI/CT SITES. PSBL PCPN AGAIN TONIGHT BUT
TOO LOW OF CONFIDENCE AT THIS TIME TO INCLUDE.
CIGS AND VIS WILL GO UP AND DOWN WITH SPOTTY PCPN. FOR THE
DAY...CURRENTLY THINKING MVFR CONDITIONS...THOUGH THE HEAVIER PCPN
MAY BRING IN IFR OR LOWER.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KEWR FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING...BCMG MORE WIDESPREAD
THIS AFTN.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.
KJFK FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE TODAY. LIFR CONDITIONS MAY LINGER 1-2
HOURS MORE.
KLGA FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE TODAY.
KTEB FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE THIS MORNING...BCMG MORE WIDESPREAD
THIS AFTN.
KHPN FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. TSTMS
EXPECTED TO BE ISO IN NATURE TODAY.
KISP FCSTER COMMENTS: PCPN START TIME MAY BE 1-2 HRS LATER. LOW
CONFIDENCE OF TSTMS TODAY. LIGHT PCPN THIS MORNING...BCMG HEAVIER
THIS AFTN.
.OUTLOOK FOR 12Z TUESDAY THROUGH FRIDAY...
.TUES-FRI...
SUB VFR POSSIBLE IN ANY ISOLD-SCT SHRA/TSTMS...GENERALLY EXPECTED
DURING THE AFTN/EVENING.
IFR OR LOWER PSBL AT COASTAL TERMINALS IN MAINLY OVERNIGHT/EARLY
MORNING STRATUS/FOG.
&&
.MARINE...
DENSE FOG OVER ALL WATERS EXCEPT THE WESTERN SOUND THROUGH 2 PM
THIS MORNING. THEREAFTER...FOG SHOULD BURN OFF. THERE WILL BE A
CHANCE FOR SHOWERS AND THUNDERSTORMS OVER ALL WATERS TODAY.
PERSISTENT S SWELL WILL KEEP SEAS ON THE COASTAL OCEAN WATERS AT
SCA LEVELS.
A GRADUALLY VEERING SLY FLOW TO THE W/SW BY NEXT WEEKEND SHOULD
ALLOW MARGINAL SCA SEAS ON THE OCEAN WATERS TO FALL BELOW 5 FT BY
THE TIME THE WEEKEND ROLLS AROUND.
&&
.HYDROLOGY...
CONCERN FOR FLASH FLOODING OVER LOWER HUDSON VALLEY AND NORTHEAST
NJ THROUGH THIS EVENING. BETWEEN 1 AND 2 INCHES OF RAINFALL IS
FORECAST...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. WITH RECENT HEAVY
RAINS OVER SOME OF THESE AREAS...AND PWATS AROUND 2
INCHES...AND 3-HR FLASH FLOOD GUIDANCE BETWEEN 1 AND 2
INCHES...SOME RIVERS AND STREAMS MAY APPROACH AND EXCEED BANKFULL.
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE UPCOMING
WEEK WITH POTENTIALLY LOCALLY HEAVY RAINFALL. THE CHANCES FOR
WIDESPREAD PRECIP WILL DECREASE EACH DAY THROUGH THE WEEK.
FOR DETAILS ON SPECIFIC AREA RIVERS AND STREAMS...INCLUDING
OBSERVED AND FORECAST RIVER STAGES...PLEASE VISIT THE ADVANCED
HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NYZ067>070.
NJ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NJZ002-004-006-
103>108.
MARINE...DENSE FOG ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ330-
338-340-345-350-353-355.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT TUESDAY
FOR ANZ350-353-355.
&&
SYNOPSIS...JP/DW
NEAR TERM...JP
SHORT TERM...JP
LONG TERM...DW
AVIATION...SEARS
MARINE...JP/DW
HYDROLOGY...JP/DWHazardous weather outlook, Jul 1, 5:23 AM EST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
623 AM EDT MON JUL 1 2013
NYZ075-080-081-178-179-021030-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
623 AM EDT MON JUL 1 2013
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ005>012-NYZ071>074-078-079-176-177-021030-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-
623 AM EDT MON JUL 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ002-004-006-103>108-NYZ067>070-021030-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
623 AM EDT MON JUL 1 2013
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-338-340-345-350-353-355-021030-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
623 AM EDT MON JUL 1 2013
...DENSE FOG ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
DENSE FOG ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ335-021030-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
623 AM EDT MON JUL 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Jul 1, 8:05 AM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
905 AM EDT MON JUL 1 2013
NJZ105-107-011345-
WESTERN ESSEX-WESTERN UNION-
905 AM EDT MON JUL 1 2013
...TORRENTIAL RAIN WITH STRONG GUSTY WINDS TO AFFECT WESTERN ESSEX
AND WESTERN UNION COUNTIES...
AT 901 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOUND BROOK MOVING NORTHEAST AT 30 MPH.
GUSTY WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 4074 7438 4075 7437 4076 7438 4080 7437
4082 7434 4085 7433 4077 7421 4068 7428
4060 7432 4059 7446 4060 7446 4063 7442
4066 7441 4065 7445 4067 7447
JSTThunderstorm Wind, Westchester
- When
- July 1, 9:15 AM EST
- Where
- Westchester County, Yonkers
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 40.930, -73.850
Multiple trees and wires reported down by Skywarn Coordinator across the town of Yonkers.
Thunderstorm Wind, Westchester
- When
- July 1, 9:20 AM EST
- Where
- Westchester County, 1.31 mi WSW of Dunwoodie
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 40.920, -73.901
Multiple trees were reported down along Riverdale Avenue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, July 1 to 5, 201338 deaths · 213 injured · 2 events
- Heat in Utah, July 1 to 4, 20133 deaths · 1 event
- Drought in Texas, July 1 to 31, 2013$128 million · 20 events
- Drought in Oklahoma, July 1 to 31, 2013$36 million · 3 events
- Drought in Texas, July 1 to 31, 2013$10 million · 24 events
- Heat in California, July 1 to 5, 20131 death · 5 events
- Debris Flow and Hail in California, July 1 to 3, 20131 death · 1.75 in hail · 3 events
- Tornadoes in Connecticut, July 1, 2013$5.0 million · EF1 · 2 events
- Wildfire in Colorado, July 1 to 9, 2013$3.0 million · 3 events
- Flash Flood and Flooding in Pennsylvania, July 1 to 2, 2013$2.1 million · 8 events
- Flash Flooding and Flood in New York, July 1 to 3, 2013$685,000 · 15 events
- Wildfire in Nevada, July 1 to 31, 2013$1.0 million · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 468584, 468583.